# SDR FDEA201004211271

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65198617
- Condition: Cracked
- Location: Bs 294-340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR INTERIOR NOSE COMPARTMENT - "DOG HOUSE", LT LWR NOSE CHORD LEVEL   COMPOUND IS CRACKED AND SEPARATING BS 294.5 TO 340 BILGE.  R & R NEW CHORD NOSE LT PN 5715216 IAW SRM 51-30-2.
